# SDR FDEA201305100971

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 90,553 hours, 25,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: AUB7366501
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES OUT OF LIMITS ON WEB AUB7366-501.  R & R UPPER PYLON SPAR WEB IAW DWG AUB7301 AND SRM 51-33-01, VOL. II INSTRUCTIONS.
